# SDR REXA2016111102209

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 7,062 hours, 4,734 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Unsecure
- Location: Seat 13a B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS AT 13 A B HAVE DROPPED.  THE OXYGEN DOOR WAS NOT PROPERLY LATCHED. REPACKED MASKS AND CLOSED AND LATCHED DOOR IAW AMM 35-21-09.
